# SDR ASAA2014013106736

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 790 hours, 261 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FMC FAIL VTK & MAP DISPLAYED ON F/O'S MCDU.  FOLLOWED QRH AND PUT FMC SWITCH BOTH ON L.  ACFT GROUNDED.  CYCLED CIRCUIT BREAKER FOR RT FMC SYS RESTORED AND OPS CHECKED NORMAL IAW FIM 34-61, TASK 836.
